liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic solution to the Dirichlet problem for a two-dimensional Riccatti's type equation near a corner point
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2004 (English)In: Asymptotic Analysis, ISSN 0921-7134, Vol. 39, no 2, 169-185 p.Article in journal (Refereed) Published
Abstract [en]

The Dirichlet problem for a quasilinear elliptic equation of the second order with quadratic nonlinearity in the first derivatives is considered in a plane domain with a corner point. An asymptotic solution which has a strong singularity at this point is constructed.

Place, publisher, year, edition, pages
2004. Vol. 39, no 2, 169-185 p.
National Category
URN: urn:nbn:se:liu:diva-22393Local ID: 1603OAI: diva2:242706
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Asymptotic Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 349 hits
ReferencesLink to record
Permanent link

Direct link